Depression Home > Lexapro and Hair Loss

An infrequent side effect, hair loss has been known to occur in some people taking Lexapro® (escitalopram oxalate). Between 1 in 100 and 1 in 1,000 people taking Lexapro experience this side effect.
 
If hair loss becomes a problem while you are taking Lexapro, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. It is possible that if hair loss becomes bothersome, your doctor may recommend adjusting the Lexapro dosage or trying another medicine for your condition.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.